Vaccine-Associated Uveitis

Mo Med. Jan-Feb 2016;113(1):48-52.

Abstract

All of the widely administered vaccines have been reported to cause uveitis. The ocular inflammation is usually temporary and resolves with topical ocular steroids. During a 26-year period, a total of 289 cases of vaccine-associated uveitis were reported to three adverse reaction reporting databases. Hepatitis B vaccine, either alone or administered with other vaccines, appears to be the leading offender. Clinicians are encouraged to report cases of vaccine- or drug-associated ocular adverse reactions to www.eyedrugregistry.com.

MeSH terms

  • Adolescent
  • Adult
  • Aged
  • Aged, 80 and over
  • Child
  • Child, Preschool
  • Female
  • Humans
  • Immunologic Factors / adverse effects*
  • Infant
  • Male
  • Middle Aged
  • Uveitis / epidemiology*
  • Vaccines / adverse effects*
  • Young Adult

Substances

  • Immunologic Factors
  • Vaccines